# SDR 20010207SG010

- Difficulty date: November 29, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N160AT
- Make and model: Lkheed 10113853
- Aircraft serial: 293A1217
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J, O
- Precautionary procedure: B, O

## Discrepancy

AT CRUISE ALTITUDE OF 39,000 FEET, THE CABIN ALTITUDE HAD STARTED TO RISE AT ABOUT 200-500 FOOT PER MINUTE.  MOST OF CABIN MASKS DEPLOYED, BUT OTHERS DID NOT.  THE FOLLOWING OXYGEN PANELS DID NOT OPEN NOR THE MASKS DROPPED, ROW 4 CENTER LEFT; 2 CENTER LEFT; 16 CENTER RIGHT; 17 CENTER RIGHT AND L2 DOOR FLIGHT ATTENDANT STATION.  THE OTHER ROWS 02 PANEL OPENED, BUT THE MASKS DID NOT DROP:ROW 27 CENTER RIGHT; 29 CENTER RIGHT AND 33 CENTER RIGHT. POWER WAS RESTORED TO THE DC ESSENTIAL BUSS AND CONTROL OF THE PRESSURIZATION WAS REGAINED AT 14,000 FT.  AIRCRAFT WAS LANDED AT DESTINATION WITHOUT FURTHER INCIDENT.  PERFORMED LATCH CHECK PER MM 35-21-00, LATCHES OPERATED NORMALLY.  (M)
